# SDR UIEA2014110600562

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Duct
- Part number: 150307030
- Condition: Deteriorated
- Location: Weather Radar
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR RT COOLING DUCT DETERIORATED.  R & R DUCT IAW MM 20-11-00.
